Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 7, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Mar 28, 2019, 2:21 PM CDT for Osage County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2019, 2:21 PM CDT (19:21 UTC)
- Expired
- Mar 28, 2019, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Osage County, KS
The radar
The Topeka radar (KTWX), 66 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 2:35 PM CDT | HAIL 0.7 | Lyndon, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518
WUUS53 KTOP 281921
SVRTOP
KSC139-282000-
/O.NEW.KTOP.SV.W.0007.190328T1921Z-190328T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
221 PM CDT THU MAR 28 2019
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Central Osage County in east central Kansas...
* Until 300 PM CDT.
* At 221 PM CDT, a severe thunderstorm was located 5 miles southwest
of Osage City, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Osage City, Lyndon, Quenemo and Pomona Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3869 9551 3854 9551 3851 9588 3860 9595
3878 9550 3870 9550
TIME...MOT...LOC 1921Z 252DEG 27KT 3857 9588
HAIL...1.00IN
WIND...<50MPH
$$
Baerg4 follow-up statements
811
WWUS53 KTOP 281928
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
228 PM CDT THU MAR 28 2019
KSC139-282000-
/O.CON.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
228 PM CDT THU MAR 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHERN OSAGE COUNTY...
At 228 PM CDT, a severe thunderstorm was located 4 miles south of
Osage City, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Osage City, Lyndon, Quenemo and Pomona Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3869 9551 3854 9551 3851 9583 3861 9588
3878 9550 3870 9550
TIME...MOT...LOC 1928Z 256DEG 26KT 3857 9581
HAIL...1.00IN
WIND...<50MPH
$$
Baerg459
WWUS53 KTOP 281933
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
233 PM CDT THU MAR 28 2019
KSC139-282000-
/O.CON.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
233 PM CDT THU MAR 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN OSAGE COUNTY...
At 233 PM CDT, a severe thunderstorm was located near Lyndon, moving
east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lyndon, Quenemo and Pomona Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3869 9551 3854 9551 3853 9578 3861 9581
3874 9550 3870 9550
TIME...MOT...LOC 1933Z 257DEG 33KT 3858 9571
HAIL...1.00IN
WIND...<50MPH
$$
Baerg642 WWUS53 KTOP 281939 SVSTOP Severe Weather Statement National Weather Service Topeka KS 239 PM CDT THU MAR 28 2019 KSC139-282000- /O.CON.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/ Osage- 239 PM CDT THU MAR 28 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTHEASTERN OSAGE COUNTY... At 239 PM CDT, a severe thunderstorm was located near Lyndon, moving east at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Lyndon, Quenemo and Pomona Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3869 9551 3854 9551 3853 9578 3864 9574 TIME...MOT...LOC 1939Z 257DEG 33KT 3860 9564 HAIL...1.00IN WIND...<50MPH $$ Baerg
587
WWUS53 KTOP 281957
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
257 PM CDT THU MAR 28 2019
KSC139-282007-
/O.EXP.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
257 PM CDT THU MAR 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY WILL
EXPIRE AT 300 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3869 9551 3854 9551 3853 9578 3864 9574
TIME...MOT...LOC 1957Z 252DEG 27KT 3864 9550
$$
BaergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 12:42 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 28, 12:42 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1242 PM CDT Thu Mar 28 2019 ...Update to aviation forecast discussion... .SHORT TERM...(Today through Friday) Issued at 327 AM CDT Thu Mar 28 2019 Broad, low amplitude mid level ridge is observed over the central plains this morning. Several weak embedded vorticity maxima are present within the mean flow with the most prominent entering western Kansas at the current hour. A 50 kt low level jet ahead of the sfc trough in southeast Colorado continues to stream warm, moist air into the area as temps have remained mild in the upper 50s. Dewpoints in the 50s are beginning to enter portions of central Kansas, rising to the middle 50s later today. With the weak subtle lift aloft and meager lapse rates in the region, short term guidance is having much difficulty discerning how precip and subsequent sfc boundary evolves. Overall consensus based on current obs and trends is for showers and thunderstorms to develop along and just north of the sfc front coinciding with the incoming upper wave across far northern Kansas. As convection moves into a more favorable environment in our CWA, expect coverage to expand however remain mostly confined to areas along and north of Interstate 70 through the afternoon. Forecast soundings, particularly the RAP depict decent MUCAPE values up to 1500 J/KG and effective shear around 40 kts. This environment may support isolated rotating updrafts capable of producing hail and gusty winds during this period. Resulting cold pools from the convection pushes the boundary southward by the evening hours with most guidance depicting another subtle shortwave trough providing adequate lift for showers and thunderstorms during the evening hours. Effective shear remains marginal while MUCAPE is up to 1000 J/KG. Overall, not seeing a strong signal for any organized severe convection, however still could not rule out small hail and gusty winds overnight. Locally heavy rainfall is most likely with the intense updrafts. A quick inch to 1.5 inches of rainfall cannot be ruled out through Friday morning across far northeast Kansas. In terms of temps today, highs were adjusted to account for better precip chances north of Interstate 70. Also increased mixing of the boundary layer up to 825 mb south of the interstate raised highs to the lower 70s. Near the Nebraska border, highs in the low 60s will be common. On Friday, main upper trough off the California coastline elongates as it stretches towards the four corners region. While scattered showers are likely to linger through the day, consensus guidance has shifted the frontal boundary further south towards southeast Kansas in the afternoon and evening. Not only does it impact precip chances, but also adjustments to cool highs Friday from the low 40s in north central areas to the 50s elsewhere. Additional thunderstorm development will once again be possible near and north of this boundary impacting far east central areas of the CWA. The environment is characterized by bulk shear from 0-6 km at 50 kts while MUCAPE values are up to 1500 J/KG. There is a decent possibility for a few stronger updrafts producing small hail and gusty winds in the aforementioned areas. Overall rainfall totals for the period were adjusted down slightly, ranging from half of an inch in central Kansas to 1.50 inches towards far eastern Kansas. Locally higher amounts to 2 inches or more is certainly possible. .LONG TERM...(Saturday through Wednesday) Issued at 327 AM CDT Thu Mar 28 2019 Into Saturday, precipitation will possibly linger into the first half of the day with the mid to upper trough slow to advance through the area. Split flow should be set up over the area into the first half of the upcoming week as high pressure at the surface expands over the region. Considering this is the likely scenario, only expect any lingering precipitation on Saturday morning to remain light with a relatively shallow saturated layer per sounding profiles amongst nearly all solutions. Low to mid level frontogenetical response should continue to weaken as the cold front pushes well southeast of the area into the later morning and afternoon hours Saturday. Thermal profiles suggest that snow should be hard to come by. But, due to some temperatures around freezing at the surface and just cold enough aloft to possibly activate some ice crystal nuclei then there could be just enough support for a light rain / snow mix for a brief period of time. CAA will be dominate through area with a brisk north wind making for a windy day as the pressure gradient is slow to relax until the evening hours as the modified cP airmass expands into the area. High temperatures on Saturday should still see 40s overall with H85 temps around the negative 5C range. Dry conditions with temperatures warming back into the 50s and 60s should be common again across the area with heights rises over the area and any anticipated minor shortwaves passing south of the area focused over the southern Plains mainly. Into the latter portion of the week, the next more significant Pacific trough works into the area with a slightly negative tilt could bring back chances for showers and storms. Moisture quality questions remain for this period, so how much or if severe weather is present will look to subsequent model runs to get a better indication. All indications are spring temperatures should remain in the forecast. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1237 PM CDT Thu Mar 28 2019 An area of rain and thunderstorms over the KTOP and KFOE terminals will shift east after 19Z. There may be a break in the rainfall until later this afternoon. A weak front has moves southeast across KMHK and stratus ceilings have dropped to 1500 feet. Later this afternoon the weak front will pass through KTOP and KFOE and drop stratus ceilings to MVFR. Expect light rain with a few thunderstorms in or near the terminals this evening. Stratus ceilings will continue to drop to IFR criteria by late this evening at all the terminals and will remain so through 14Z FRI. After 14Z the stratus ceilings may rise to low MVFR criteria. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Prieto LONG TERM...Drake AVIATION...Gargan
Hazardous weather outlook, Mar 28, 3:41 AM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 341 AM CDT Thu Mar 28 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-290845- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 341 AM CDT Thu Mar 28 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. Scattered thunderstorms are possible later this morning and afternoon with the best chances being along and north of Interstate 70. A few storms may be strong with hail, gusty winds, and locally heavy rainfall being the main hazards. As the frontal boundary pushes southward, additional thunderstorms are possible this evening and overnight for the entire outlook area. Chances for severe weather are low with main hazard being locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional thunderstorms are possible through Friday afternoon. A few storms may be strong with hail and gusty winds, especially south of Interstate 70. Locally heavy rainfall remains possible with rainfall totals from three quarters of an inch to 1.50 inches of rainfall possible through Friday evening across east central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, Mar 28, 10:32 AM CDT, 3 hours 49 minutes before
Special Weather Statement National Weather Service Topeka KS 1032 AM CDT THU MAR 28 2019 KSZ008-009-281600- Republic-Washington- 1032 AM CDT THU MAR 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 1100 AM CDT... At 1032 AM CDT, Doppler radar was tracking a strong thunderstorm over Narka, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Haddam around 1045 AM CDT. Hollenberg around 1100 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4000 9698 3979 9699 3988 9753 4000 9752 TIME...MOT...LOC 1532Z 271DEG 30KT 3998 9743 Skow
Special weather statement, Mar 28, 11:02 AM CDT, 3 hours 19 minutes before
Special Weather Statement National Weather Service Topeka KS 1102 AM CDT THU MAR 28 2019 KSZ036>038-281630- Wabaunsee-Geary-Morris- 1102 AM CDT THU MAR 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GEARY...CENTRAL MORRIS AND SOUTHWESTERN WABAUNSEE COUNTIES UNTIL 1130 AM CDT... At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm 5 miles northwest of Wilsey, moving northeast at 30 mph. Nickel size hail will be possible with this storm. Locations impacted include... White City, Alta Vista, Dwight, Wilsey, Parkerville and Council Grove Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3860 9679 3868 9687 3897 9653 3875 9633 TIME...MOT...LOC 1601Z 234DEG 27KT 3868 9677 Skow
Special weather statement, Mar 28, 11:09 AM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
1109 AM CDT THU MAR 28 2019
KSZ009-010-281645-
Washington-Marshall-
1109 AM CDT THU MAR 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON AND
NORTHERN MARSHALL COUNTIES UNTIL 1145 AM CDT...
At 1108 AM CDT, Doppler radar was tracking a strong thunderstorm over
Barnes, moving northeast at 40 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Blue Rapids around 1120 AM CDT.
Marysville around 1130 AM CDT.
Oketo around 1135 AM CDT.
Beattie around 1145 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3980 9631 3962 9687 3974 9699 4000 9654
4000 9651
TIME...MOT...LOC 1608Z 237DEG 37KT 3971 9684
SkowSpecial weather statement, Mar 28, 11:30 AM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Topeka KS
1130 AM CDT THU MAR 28 2019
KSZ037-038-054-281700-
Wabaunsee-Lyon-Morris-
1130 AM CDT THU MAR 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRIS...
SOUTHWESTERN WABAUNSEE AND NORTHERN LYON COUNTIES UNTIL NOON CDT...
At 1129 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Alta Vista to near Americus.
Movement was east at 30 mph.
Dime size hail will be possible with these storms.
Locations impacted include...
Council Grove, Alma, Americus, Alta Vista, Allen, Admire, Bushong,
Dunlap, Council Grove Lake and Volland.
This includes Kansas Turnpike between mile markers 138 and 149.
LAT...LON 3876 9665 3903 9630 3861 9595 3860 9595
3848 9630
TIME...MOT...LOC 1629Z 254DEG 26KT 3880 9652 3853 9624
SkowSpecial weather statement, Mar 28, 12:41 PM CDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Topeka KS 1241 PM CDT THU MAR 28 2019 KSZ038-039-281815- Wabaunsee-Shawnee- 1241 PM CDT THU MAR 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHAWNEE AND NORTHEASTERN WABAUNSEE COUNTIES UNTIL 115 PM CDT... At 1241 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles southeast of McFarland, moving east at 35 mph. Dime size hail will be possible with this storm. This strong thunderstorm will be near... Paxico around 1245 PM CDT. Keene around 1255 PM CDT. Dover and Maple Hill around 100 PM CDT. Willard around 105 PM CDT. Rossville around 110 PM CDT. This includes Interstate 70 between mile markers 333 and 350. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3894 9585 3890 9624 3902 9629 3920 9588 TIME...MOT...LOC 1741Z 248DEG 32KT 3898 9619 Skow
Special weather statement, Mar 28, 2:15 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
215 PM CDT THU MAR 28 2019
KSZ054-055-282000-
Lyon-Osage-
215 PM CDT THU MAR 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND EAST CENTRAL
LYON COUNTIES UNTIL 300 PM CDT...
At 215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reading, moving east at 35 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Osage City, Overbrook, Lyndon, Quenemo, Melvern, Reading and Pomona
Lake.
LAT...LON 3869 9551 3852 9551 3849 9598 3862 9602
3880 9550 3870 9550
TIME...MOT...LOC 1915Z 252DEG 32KT 3856 9592
BaergThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:43 AM CDT | Special Weather Statement | TOP | Ottawa | 32 min |
| Mar 28, 7:59 AM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 31 min |
| Mar 28, 8:22 AM CDT | Special Weather Statement | TOP | Dickinson | 23 min |
| Mar 28, 8:32 AM CDT | Special Weather Statement | TOP | Clay | 28 min |
| Mar 28, 8:49 AM CDT | Special Weather Statement | TOP | Dickinson | 41 min |
| Mar 28, 9:02 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 28 min |
| Mar 28, 9:28 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 47 min |
| Mar 28, 9:40 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 50 min |
| Mar 28, 9:51 AM CDT | Special Weather Statement | TOP | Lyon | 24 min |
| Mar 28, 10:01 AM CDT | Areal Flood Advisory | TOP | Dickinson, Geary, Morris | 3 hr |
| Mar 28, 10:07 AM CDT | Special Weather Statement | TOP | Republic | 23 min |
| Mar 28, 10:15 AM CDT | Special Weather Statement | TOP | Morris | 30 min |
| Mar 28, 10:18 AM CDT | Special Weather Statement | TOP | Lyon | 27 min |
| Mar 28, 10:32 AM CDT | Special Weather Statement | TOP | Washington | 28 min |
| Mar 28, 10:46 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 18 min |
| Mar 28, 11:02 AM CDT | Special Weather Statement | TOP | Morris | 28 min |
| Mar 28, 11:09 AM CDT | Special Weather Statement | TOP | Marshall | 36 min |
| Mar 28, 11:30 AM CDT | Special Weather Statement | TOP | Wabaunsee | 30 min |
| Mar 28, 12:10 PM CDT | Areal Flood Advisory | TOP | Republic, Washington | 3 hr |
| Mar 28, 12:41 PM CDT | Special Weather Statement | TOP | Wabaunsee | 34 min |
| Mar 28, 2:15 PM CDT | Special Weather Statement | TOP | Osage | 45 min |
| Mar 28, 2:42 PM CDT | Special Weather Statement | TOP | Franklin | 48 min |
| Mar 28, 3:08 PM CDT | Special Weather Statement | TOP | Franklin | 37 min |
| Mar 28, 3:34 PM CDT | Special Weather Statement | TOP | Pottawatomie | 41 min |
| Mar 28, 3:56 PM CDT | Special Weather Statement | TOP | Jackson | 64 min |
| Mar 28, 4:14 PM CDT | Special Weather Statement | TOP | Pottawatomie | 31 min |
| Mar 28, 5:32 PM CDT | Special Weather Statement | TOP | Douglas | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.